T Nation

I Messed Up----DBOL 1st Cycle


#1

First let me start by saying I know I fucked up by not doing my research first before fucking with this shit...so I know "im an idiot...etc" ok now I hope we r done with the lecture...Now I am about 3 weeks into taking 25 mg/day and I just want to know what I need to do in order to minimize the side effects. I promise I wont mess with this shit again until I am more informed, so please spare the negative comments.

I am jst looking for the best way out. I do appreciate any input on this. I'm affraid to stop now and start getting the side-effects, I dont have anything to take for when I am off the cycle. I hope I'm not too late...Thanks to all.


#2

Just stop the cycle, go see a doctor. The end.


#3

geo:

Whats going on? Why are you panicking? Be more specific. Maybe we can help, maybe fatass is right. Its hard to tell from what info we have.


#4

Find a research chemical company ASAP and order nolvadex. The day you get this (which should be 2-3 days after ordering) stop taking the dbol and start taking the nolva the next day. You are probably already shut down from the dbol, so I wouldn't just stop now and have nothing until you get your hands on some nolva.


#5

40,30,20,10/day Nolva and call it good. Have a friend kick you in the balls


#6

Erm.. what sides? What are you talking about? 25mg of Dbol a day is about all i know at this point..

Whatever you read/heard or has happened gave you quite a scare didn't it??! lol!

What side effects (again) are you referring to? Are you experiencing any now or have you just read what can happen?

You seem panicked and as such are quite incoherant(sp?). Dbol has a half life of around 3 hours.. and full HPTA inhibition occurs after approximately 3 weeks on - so it is pretty safe to just stop the relatively low dose you are using with little repercussions.

IF you are suffering from gyno due to the drug - then IME it is a good time to cease the drug(!) Dbol is so fast acting, if gyno is appearing on cycle then post cycle androgen levels drop fast - so the estrogen produced drops quickly too. Estrogen will likely be dominant, due to the low endoenous androgen levels, but unlikely high enough to cause gyno in most.

The SERM recommendation is a good one, but i suspect you are not capable of aquiring it within the next week or two - and if you cannot, then i dont personally think you should bother with it - you should be recovered within 1 week - of 3 weeks of dbol only use.

JMO

One of the most common mitakes made by AAS novices is the thinking that all one needs to aquire is the steroids - however in most cases one will spend as much on the ancillary drugs as they will on the actual anabolic steroids!
Never start a cycle without knowing what sides are likely to show, and what you need to rectify them if one or more of the sides does show.

As a very basic rule of thumb to get you started -

SERM = Recovery Post Cycle
AI = Anti-Estrogen On Cycle

You can also use different drugs for acne and baldness but these sides are not going to affect everyone as the two mentioned above will, and the drugs used have their own risks - so if you feel the need for them, then do the research.


#7

My order of Nolva arrived in 3-4 days.


#8

And i have ordered Domestic products while in the US that took 3 weeks.

The point is it is safe for him to stop now, before even getting any tamoxifen.


#9

Brook,

You are absolutely right and a good point it was...


#10

Ummm. Yeah. You're taking a trivial amount of a safe, effective (well maybe you won't see anything mindblowing at a penny-ante 5 pellets per day) drug. At three weeks in, if you want to call a do-over, just quick taking your medicine. You should be just fine. PCT is makes life post-cycle a lot easier, but on short shots like that it probably doesn't matter much.

As for safety and PCT, just to clarify, coming off without ancillaries is not a deal breaker- even if you stay on for a year. You won't die, you won't get sick, you'll just get a little smaller/weaker/fatter and won't feel much like having sex.


#11

LOL, when I wrote this I was panicking like crazy cuz of all of the forums I was reading about doing a dbol only cycle, actually about doing steroids in general. I can say that I dont know SHIT about this and was retarted for even using them without doing any research. I always thought that steroids only fucked you up if you do them for a long time. I thought that if I did only one cycle just to get a little bigger n stronger was all I needed to get motivated to work out more. I have not experienced any gyno or side effects yet, i was just looking for some advise on what i can do to minimize any possible side effects esp. bitch tits, or baldness.... my sex drive has actually gotten better these last 4 weeks...im afraid to stop taking tis shit without having anything on hand to take to prevent anyting from happening.

OTS - I'm not really sure what other info to give you except of what I said earlier (which apparently is not much) btw, thanks for your will to help me. This is what I was hoping for.

Sum say stop now, some say only stop when I have some nolva on hand.....very confusing! can i get a clear answer? or is it just that complicated that I just dont get it? does GNC have anything that would help me?

I have cut the dosage down to like 10 mg, in hopes that my body will start getting back to normal on itsown. Is this a stupid way of thinking? I know for most of you this is really frustrating to hear some stupid guy like me doing this shit without knowing...i should have someone kick me in the balls like Growing Boy said. again, thanks for any advise!


#12

can anyone tell me what the percentage is for people to see side effects? what r the most common?


#13

Why don't you take Brook's advice and just stop the dbol immediately. You have now gone an extra week but tapered down the dose so recovery shouldn't be too bad. Then research before embarking on another cycle.


#14

I agree with the consensus here. If you aren't having huge sides, stop taking it, call a do-over. Do a LOT of research. Read all the stickies here. If after that, you decide you want to run a cycle, propose it here.

We all do some dum dum stuff from time to time. Don't freak out, you'll be fine, as this is FAR from the dumbest thing anyones done with this stuff.

Good luck.


#15

50mg/day of dianabol put 8lbs one me in one week. It was bad, all my lifts went up at least 20lbs. Everything I picked up or loaded...moved.


#16

I haven't read all the replies having said that...

Get some Nolva like others said and stop your cycle. Messing up with chemicals without knowing the shear basics of AS is a recipe for disaster.

As far as side effects go they where primarily acne, oily skin and lower back pumps for me. The latter started at 50mg/day. Take some Taurine for the back pumps and more importantly keep hydrated.

Good luck keeping the gains on dbol only.

BC


#17



#18

update-- i ran into a guy in da gym n he told me to take the same dosage every other day for a week then every third day and then four days and then stop. and he said i should start anti-estrogen (just in case)now all i need to do is find a place to get the nolva from asap.....

p.s. - thanks JonEighPackGuy for that comment...it really helps when people just criticize instead of give advise...u were once a begginer and probably made some mistakes too and someone helped u out with advise...now ur too wise to help. i understand that begginer mistakes are annoying but i dont think im the first or the last.


#19

I and others here told you exactly what the best course of action to take, on and around the 28th.

Six days later you post a different, unnecessary protocol which will prolong suppression, but give no results.
Not only that but the hesitation has drastically changed the advice given makling the recommendations given null and void.
Your indecision has proven to be your downfall here - you made a 'situation' a 'bad situation'.

People that come here and ask for advice, panicking and stressed, who then go on to take the opposite action, ignoring the advices given, don't tend to be welcomed back very warmly.

It is a display of ignorance and i simply do not know why people ask things then choose to ignore the good advice given. Granted you are so ignorant to the drugs in question, you have no idea what is the best advice, BUT who's fault is that?

If you had then checked the advice given by researching how long it takes to be FULLY suppressed from this drug, what causes the sides you are concerned about - and how to successfully cease cycles that are under 3 weeks long, or over 3 weeks long.. then you'd have made the right choice.

OR you could just listen to the local big juicer and blindly follow his advice, as he must know what he is doing.. he's ripped dude.

Good luck.

You WILL be fine, just no better off and maybe a little worse off physique-wise.


#20

brook- first of all, thanks for ur reply and all of the advise u have given me. i do want to take the advise but it really has me confused. some say dont stop until i have an anti-estrogen on hand and i have been trying to find it with no luck. i dont know what to get or where to get it. i went to gnc looking for it but they dnt carry it anymore so i went to a vitamin place and they told me to use reversitol.

i am ALL ears and am more than willing to accept n take any advise given to me, but some advise has been contradictory. it sounds like u know what u r talking about so i will listen to u. like i said earlier i have taken it every other day for about 6 days now. what is ur advise now? i am not trying to be difficul, if this is how it seems then i appologize. im not here to waist anyone's time, specially my own. I just want to make sure i do it right.